Alert archive / Colorado / Flash Flood Warnings in 2024

Flash Flood Warning 26, NWS Pueblo, CO

August 26, 2024Kiowa County, Colorado

NWS Pueblo, CO issued this flash flood warning at Aug 26, 2024, 4:40 PM MDT for Kiowa County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 26, 2024, 4:40 PM MDT (22:40 UTC)
Expired
Aug 26, 2024, 7:45 PM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County Kiowa County, CO

The radar

The Goodland radar (KGLD), 115 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.7 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2024-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 458 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2024-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -137 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
458 J/kg
Mixed-layer CIN
-253 J/kg
Mixed-layer LCL
1914 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-137 m²/s²
0-3 km storm-relative helicity
-67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

445 
WGUS55 KPUB 262240
FFWPUB
COC061-270145-
/O.NEW.KPUB.FF.W.0026.240826T2240Z-240827T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
440 PM MDT Mon Aug 26 2024

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  Eastern Kiowa County in southeastern Colorado...

* Until 745 PM MDT.

* At 440 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 0.7 to 1.5 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Sheridan Lake and Towner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3829 10242 3861 10233 3861 10205 3837 10204
      3829 10205

FLASH FLOOD...RADAR INDICATED

$$

Hodanish
2 follow-up statements
659 
WGUS75 KPUB 262359
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
559 PM MDT Mon Aug 26 2024

COC061-270145-
/O.CON.KPUB.FF.W.0026.000000T0000Z-240827T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kiowa CO-
559 PM MDT Mon Aug 26 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM MDT THIS 
EVENING FOR EASTERN KIOWA COUNTY...

At 559 PM MDT, Doppler radar indicated that the heavy rain has ended 
over the warned area. However, high water will still be possible 
over the county roadways in far eastern Kiowa County, Colorado.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of county roadways in eastern Kiowa
         County, Colorado.

Some locations that will experience flash flooding include...
  areas in and around Sheridan Lake and Towner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3829 10242 3861 10233 3861 10205 3837 10204
      3829 10205

FLASH FLOOD...RADAR INDICATED

$$

Hodanish
626 
WGUS75 KPUB 270141
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
741 PM MDT Mon Aug 26 2024

COC061-270151-
/O.EXP.KPUB.FF.W.0026.000000T0000Z-240827T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kiowa CO-
741 PM MDT Mon Aug 26 2024

...FLASH FLOOD WARNING WILL EXPIRE AT 745 PM MDT THIS EVENING FOR 
EASTERN KIOWA COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 3829 10242 3861 10233 3861 10205 3837 10204
      3829 10205

$$

Hodanish

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 26, 2:27 PM MDT, 2 hours 13 minutes earlier. Its key messages:

  • A couple of stronger storms possible on the Plains through this evening.
  • Drier on Tuesday with shower and thunderstorm activity confined to the southern mountains.
  • Drier mid and late week, with wetter conditions moving in this weekend.
Area forecast discussion, Aug 26, 2:27 PM MDT, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
227 PM MDT Mon Aug 26 2024

.KEY MESSAGES...

- A couple of stronger storms possible on the Plains through this
evening.

- Drier on Tuesday with shower and thunderstorm activity
  confined to the southern mountains.

- Drier mid and late week, with wetter conditions moving in this
  weekend.

&&

.SHORT TERM /THROUGH TUESDAY/...
Issued at 221 PM MDT Mon Aug 26 2024

Currently...radar is starting to light up across portions of the
Plains, mainly east of a Trinidad to Rocky Ford line.  This is in an
area of instability where clear skies have allowed temperatures to
warm into the lower 90s, and moisture remains elevated with
dewpoints in the mid 50s to near 60.

Rest of Today and Tonight...broad southwest flow will continue
across the region this afternoon, before shifting more northwesterly
overnight into Tuesday morning as an upper trough tracks east across
the Northern Plains.  Expect showers and thunderstorms to continue
to develop across portions of the Plains this afternoon and evening,
shifting east into Kansas overnight.  Westerly low level flow is
drying out the area long the I-25 corridor, with dewpoints falling
int the 40s in the lee of the Eastern Mountains.  Expect the
showers and thunderstorms to remain east of this moisture axis (40s
along the I-25 corridor vs upper 50s east), mainly east of Trinidad
to La Junta.  Instability is modest at about 1000 j/kg.  Shear,
however, is pretty weak at 25 kts or less.  Storm movement has been
southwest to northeast along this moisture axis, and training cells
could lead to localized flash flooding where these thunderstorms
line up.  Besides the heavy rainfall, lightning and gusty outflow
winds to near 50 mph will be the main storm risks.  Shear looks to
increase slightly by this evening, and that could allow for one or
two cells to become strong to near severe, with 70 mph winds and
hail near 1 inch in diameter.

As we progress through this evening, a surface low is forecast to
develop across the Plains with a cold front dropping south along the
I-25 corridor by Tuesday morning.  Shower and thunderstorm activity
will track eastward across the Plains as the upper trough pulls off
to the east into Minnesota.  Precipitation looks to come to an end
by daybreak.  Overnight lows will fall into the 50s to lower 60s.

Tuesday...much quieter weather in store for Tuesday as upper ridging
begins to rebuild across Colorado.  Drier air will be in place and
lack of upper level energy will help to keep showers and
thunderstorms mainly tied to the San Juan and southern Sangre de
Cristo Mountain ranges.  This activity looks to develop later in
the day as well, mainly after 2 PM.  Temperatures look to be a
couple of degrees cooler with mid 80s to lower 90s across the
Plains. Mozley

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Issued at 221 PM MDT Mon Aug 26 2024

Wednesday...

Drier west-southwest flow aloft will set in across the area on
Wednesday. With the less-organized nature of the mid-level flow,
most of our available moisture will be confined to our western
mountains, with scattered showers and storms expected to develop in
the afternoon. Temperatures will be close to seasonal averages, with
mid 80s-90s over the plains and high-70s over the valleys.

Thursday-Friday...

Models are now in better agreement on trends for Thursday and
Friday. An upper-level low will move along the Canadian border to
our north, which will send a somewhat weak cold front south across
the plains on Thursday. High temperatures over the plains will drop
about 5 degrees, and upslope post-frontal winds will somewhat
increase our chances for precipitation. However, models still show
the main moisture plume a bit south of our area, so coverage may be
somewhat limited to our southern Sangres and parts of the adjacent
lower elevations. Temperatures will be similar, possibly even a few
degrees cooler, on Friday, with a better chance for precip over the
mountains thanks to an increase in available moisture.

Saturday Onwards...

As we move into the weekend, models still differ a bit on the
evolution of the mid and upper-level patterns, though there is more
consistency than yesterday. Once the upper low pushes off to the
northeast, a new upper-level ridge will start building in.
Temperatures will warm slightly on Saturday, though by Sunday some
models are showing a return of the monsoon moisture plume, giving us
better chances for widespread precipitation and even cooler
temperatures. Where model solutions differ is in the positioning and
speed of the building ridge, so at this point precipitation chances
and the temperature spread will largely depend on how that part of
the forecast develops. But based on the model trends over the last
24 hours, Saturday will be warmer with isolated showers and storms,
while Sunday will be somewhat cooler and wetter.

&&

.AVIATION /18Z TAFS THROUGH 18Z TUESDAY/...
Issued at 1114 AM MDT Mon Aug 26 2024

KALS...light rain will continue to impact the terminal through
19z with CIGS around 6 kft and VIS around 4-5 SM. Improving
conditions are expected for this afternoon with VFR prevailing
overnight into Tuesday morning.

KCOS and KPUB...generally VFR conditions through the next 24
hours. A few showers or thunderstorms may be possible this
afternoon, especially at KPUB. The main question is how far east
convection develops this afternoon. Southerly winds could be
gusty at times this afternoon with gusts near 20 to 25 kts
possible. Improved conditions are forecast tonight into Tuesday
morning.  Mozley

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...MOZLEY
LONG TERM...GARBEROGLIO
AVIATION...MOZLEY
Hazardous weather outlook, Aug 26, 11:20 AM MDT, 5 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1120 AM MDT Mon Aug 26 2024

COZ058>089-093>099-271730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1120 AM MDT Mon Aug 26 2024

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Isolated to scattered thunderstorms will be possible across southern
Colorado this afternoon and evening, with the greatest chances
focused across the southeast plains. One or two strong to severe
storms will be possible east of a line from Trinidad to La Junta.
The main thunderstorm risks will be localized wind gusts up to 70
mph, heavy rainfall, and lightning. Some hail to near 1 inch in
diameter will be possible with stronger storms across the far
eastern plains as they progress eastward.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Afternoon shower and thunderstorm coverage and intensity is expected
to decrease into the end of the work week, with the best coverage
of daily storms expected to be over the southern mountains and southern
tier of Colorado through Thursday. By Friday, available moisture is
expected to slowly increase across the Rockies, which will lead to
slowly increasing chances of daily showers and thunderstorms areawide
through the extended Labor Day Holiday weekend.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

88/88

In the hours before

Special weather statement, Aug 26, 3:24 PM MDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
324 PM MDT Mon Aug 26 2024

COZ095>098-262215-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Western Kiowa County CO-Eastern Kiowa County CO-
324 PM MDT Mon Aug 26 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN PROWERS...CENTRAL
KIOWA AND NORTHEASTERN BENT COUNTIES THROUGH 415 PM MDT...

At 324 PM MDT, Doppler radar was tracking a strong thunderstorm over
Hasty, or 19 miles west of Lamar, moving northeast at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Eads, Wiley, Neeoshe Reservoir, McClave, Sweetwater Reservoir, Hasty,
Neegronda Reservoir, Queens Reservoir, John Martin Reservoir, and
Caddoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3796 10292 3806 10312 3857 10278 3832 10240
TIME...MOT...LOC 2124Z 211DEG 49KT 3809 10297

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Hodanish
Special weather statement, Aug 26, 3:50 PM MDT, 50 minutes before
Special Weather Statement
National Weather Service Pueblo CO
350 PM MDT Mon Aug 26 2024

COZ074-088-094-262230-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
350 PM MDT Mon Aug 26 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LAS ANIMAS COUNTY
THROUGH 430 PM MDT...

At 349 PM MDT, Doppler radar was tracking a strong thunderstorm near
Trinchera, or 22 miles northeast of Raton, moving northeast at 40
mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Branson and Trinchera.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3700 10426 3741 10377 3721 10350 3699 10393
TIME...MOT...LOC 2149Z 227DEG 33KT 3702 10408

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Hodanish
Special weather statement, Aug 26, 3:55 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Pueblo CO
355 PM MDT Mon Aug 26 2024

COZ093-094-097-099-262245-
Springfield Vicinity/Baca County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
355 PM MDT Mon Aug 26 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OTERO...
NORTHWESTERN BACA...NORTHEASTERN LAS ANIMAS AND SOUTHWESTERN BENT
COUNTIES THROUGH 445 PM MDT...

At 355 PM MDT, Doppler radar was tracking a strong thunderstorm 21
miles northwest of Kim, or 35 miles south of North La Junta, moving
northeast at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of southeastern Otero,
northwestern Baca, northeastern Las Animas and southwestern Bent
Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3718 10381 3744 10379 3796 10323 3763 10285
TIME...MOT...LOC 2155Z 227DEG 33KT 3747 10361

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Hodanish
Special weather statement, Aug 26, 3:57 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
357 PM MDT Mon Aug 26 2024

COZ096-262230-
Eastern Kiowa County CO-
357 PM MDT Mon Aug 26 2024

...A STRONG THUNDERSTORM WILL IMPACT EASTERN KIOWA COUNTY THROUGH 430
PM MDT...

At 357 PM MDT, Doppler radar was tracking a strong thunderstorm near
Sheridan Lake, or 24 miles west of Tribune, moving northeast at 40
mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Sheridan Lake, Brandon, and Towner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3827 10234 3847 10245 3862 10231 3862 10205
      3860 10204 3828 10205
TIME...MOT...LOC 2157Z 227DEG 33KT 3846 10220

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Hodanish
Special weather statement, Aug 26, 4:19 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Pueblo CO
419 PM MDT Mon Aug 26 2024

COZ096-098-262300-
Lamar Vicinity/Prowers County CO-Eastern Kiowa County CO-
419 PM MDT Mon Aug 26 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL PROWERS AND SOUTHEASTERN
KIOWA COUNTIES THROUGH 500 PM MDT...

At 419 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southeast of Lamar, moving northeast at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Holly, Granada, Hartman, and Bristol.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3769 10258 3796 10262 3841 10215 3819 10204
      3798 10204
TIME...MOT...LOC 2219Z 227DEG 49KT 3795 10247

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Hodanish
Special weather statement, Aug 26, 4:33 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service Pueblo CO
433 PM MDT Mon Aug 26 2024

COZ096-262300-
Eastern Kiowa County CO-
433 PM MDT Mon Aug 26 2024

...A STRONG THUNDERSTORM WILL IMPACT EASTERN KIOWA COUNTY THROUGH 500
PM MDT...

At 431 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Towner, or 24 miles west of Tribune, moving
northeast at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Intense rainfall, gusty winds could knock down tree limbs
         and blow around unsecured objects. Minor hail damage to
         vegetation is possible. Localized flooding in small towns
         and dirt roads is becoming likely. 1 to 2 inches of rain
         has fallen in this area since 330 pm.

Locations impacted include...
Sheridan Lake, Chivington, Brandon, and Towner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3827 10238 3844 10256 3862 10222 3861 10205
      3829 10205
TIME...MOT...LOC 2231Z 227DEG 49KT 3837 10218

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Hodanish

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 6:02 PM MDTSpecial Weather StatementPUBKiowa43 min
Aug 25, 6:12 PM MDTSpecial Weather StatementPUBHuerfano33 min
Aug 25, 6:47 PM MDTSpecial Weather StatementPUBBent43 min
Aug 25, 7:12 PM MDTSpecial Weather StatementPUBEl Paso, Pueblo48 min
Aug 25, 7:18 PM MDTSpecial Weather StatementPUBRio Grande42 min
Aug 25, 7:47 PM MDTSpecial Weather StatementPUBBent28 min
Aug 26, 12:34 PM MDTSpecial Weather StatementPUBLas Animas41 min
Aug 26, 1:14 PM MDTSpecial Weather StatementPUBLas Animas46 min
Aug 26, 1:15 PM MDTSpecial Weather StatementPUBHuerfano45 min
Aug 26, 1:41 PM MDTSpecial Weather StatementPUBBent49 min
Aug 26, 2:02 PM MDTSpecial Weather StatementPUBOtero43 min
Aug 26, 2:34 PM MDTSpecial Weather StatementPUBBent41 min
Aug 26, 2:42 PM MDTSpecial Weather StatementPUBHuerfano33 min
Aug 26, 2:50 PM MDTSpecial Weather StatementPUBLas Animas40 min
Aug 26, 3:00 PM MDTSpecial Weather StatementPUBBent45 min
Aug 26, 3:09 PM MDTSpecial Weather StatementPUBKiowa36 min
Aug 26, 3:11 PM MDTSpecial Weather StatementPUBLas Animas49 min
Aug 26, 3:24 PM MDTSpecial Weather StatementPUBKiowa51 min
Aug 26, 3:50 PM MDTSpecial Weather StatementPUBLas Animas40 min
Aug 26, 3:55 PM MDTSpecial Weather StatementPUBBent50 min
Aug 26, 4:19 PM MDTSpecial Weather StatementPUBProwers41 min
Aug 26, 4:33 PM MDTSpecial Weather StatementPUBKiowa27 min
Aug 26, 4:47 PM MDTSpecial Weather StatementPUB43 min
Aug 26, 5:28 PM MDTSpecial Weather StatementPUBBaca47 min

Nearby

Flash Flood Warnings in Colorado, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.